Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 66, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 3, 2014, 3:11 PM CDT. It took effect at Sep 4, 2014, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2014, 3:11 PM CDT (20:11 UTC)
- In effect from
- Sep 4, 2014, 10:00 AM CDT
- Expired
- Sep 4, 2014, 8:11 PM CDT
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
480 WHUS73 KMKX 032011 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 311 PM CDT WED SEP 3 2014 ...GUSTY WINDS THURSDAY... .SOUTH TO SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM ON THURSDAY. GUSTS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY LEVELS FROM MID-MORNING INTO EARLY EVENING. SOME HIGHER WAVES ARE POSSIBLE...ESPECIALLY IN THE NORTH. THIS WILL DEPEND ON HOW MUCH OF AN OFFSHORE COMPONENT THE WIND HAS. LMZ643>646-040415- /O.NEW.KMKX.SC.Y.0066.140904T1500Z-140905T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 311 PM CDT WED SEP 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY. * WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET...THE HIGHEST WAVES IN THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
5 follow-up statements
096 WHUS73 KMKX 040158 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 858 PM CDT WED SEP 3 2014 ...GUSTY WINDS THURSDAY... .SOUTH TO SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM ON THURSDAY. GUSTS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY LEVELS FROM MID-MORNING INTO EARLY EVENING. SOME HIGHER WAVES ARE POSSIBLE...ESPECIALLY TOWARD PORT WASHINGTON AND SHEBOYGAN. THIS WILL DEPEND ON HOW MUCH OF AN OFFSHORE COMPONENT THE WIND HAS. LMZ643>646-041000- /O.CON.KMKX.SC.Y.0066.140904T1500Z-140905T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 858 PM CDT WED SEP 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY. * WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET...THE HIGHEST WAVES IN THE PORT WASHINGTON TO SHEBOYGAN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
721 WHUS73 KMKX 040746 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 AM CDT THU SEP 4 2014 ...GUSTY WINDS TODAY... .SOUTH TO SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. WINDS OF 15 TO 20 KNOTS WILL GUST TO 25 KNOTS AT TIMES...BUILDING WAVES TO 3 TO 5 FEET...ESPECIALLY NORTH OF MILWAUKEE. LMZ643>646-041600- /O.CON.KMKX.SC.Y.0066.140904T1500Z-140905T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 246 AM CDT THU SEP 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. * WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET...THE HIGHEST WAVES IN THE PORT WASHINGTON TO SHEBOYGAN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
934 WHUS73 KMKX 041429 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 AM CDT THU SEP 4 2014 ...GUSTY WINDS TODAY... .SOUTH TO SOUTHWEST WINDS WILL BE GUSTY TODAY AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. GUSTS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY LEVELS INTO EARLY EVENING. SOME HIGHER WAVES ARE ALSO POSSIBLE...ESPECIALLY NORTH OF MILWAUKEE. LMZ643>646-042230- /O.CON.KMKX.SC.Y.0066.140904T1500Z-140905T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 929 AM CDT THU SEP 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET...THE HIGHEST WAVES IN THE PORT WASHINGTON TO SHEBOYGAN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
958 WHUS73 KMKX 042042 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 PM CDT THU SEP 4 2014 ...GUSTY WINDS AND HIGHER WAVES INTO THE EVENING... .SOUTH TO SOUTHWEST WINDS WILL BE GUSTY INTO EARLY EVENING...EASING A BIT LATE EVENING AND OVERNIGHT. HIGHER WAVES WILL ALSO LINGER INTO THE EVENING...ESPECIALLY NORTH OF MILWAUKEE. LMZ643>646-050300- /O.CON.KMKX.SC.Y.0066.000000T0000Z-140905T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 PM CDT THU SEP 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET...THE HIGHEST WAVES IN THE PORT WASHINGTON TO SHEBOYGAN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
298 WHUS73 KMKX 050111 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 811 PM CDT THU SEP 4 2014 LMZ643>646-050215- /O.CAN.KMKX.SC.Y.0066.000000T0000Z-140905T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 811 PM CDT THU SEP 4 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GUSTY WINDS HAVE SUBSIDED AND THE WAVES ARE 2 TO 4 FEET...THUS THE SMALL CRAFT ADVISORY IS CANCELLED. SOUTHERLY WINDS OF 10 TO 20 KNOTS AND WAVES OF 2 TO 4 FEET WILL PREVAIL TONIGHT. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 10:18 AM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, Sep 3, 10:18 AM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1018 AM CDT WED SEP 3 2014 .UPDATE... QUIET WEATHER IS EXPECTED FOR THE REMAINDER OF THE DAYTIME HOURS. SKIES SHOULD REMAIN MOSTLY SUNNY INTO THE AFTERNOON...WITH HIGH TEMPS UP AROUND 80 MOST PLACES. && .AVIATION/18Z TAFS/... VFR CONDITIONS WILL PREVAIL THROUGH THURSDAY...EXCEPT FOR LOWER CONDITIONS POSSIBLE IN THUNDERSTORMS. IT SHOULD REMAIN DRY THROUGH THE EVENING HOURS...WITH STORMS THEN POSSIBLE AFTER MIDNIGHT INTO EARLY THURSDAY MORNING. MOST MODELS ARE FOCUSING THE BEST CHANCE FOR STORMS NORTH OF A LINE FROM MADISON TO MILWAUKEE...THOUGH THERE WILL BE A CHANCE ACROSS THE FORECAST AREA. IT SHOULD BE DRY THEN LATER THURSDAY MORNING INTO EARLY EVENING...WITH MORE STORMS THEN POSSIBLE DURING THE EVENING AND OVERNIGHT HOURS. STILL THINKING THERE WILL BE SOME LOW LEVEL WIND SHEAR LATER TONIGHT INTO THURSDAY MORNING...SO WILL KEEP MENTION IN TAFS. && .PREV DISCUSSION... /ISSUED 329 AM CDT WED SEP 3 2014/ SHORT TERM... TODAY...FORECAST CONFIDENCE IS HIGH. HIGH PRESSURE SLIDES OFF TO THE EAST TODAY...MEANWHILE LOW PRESSURE WILL BE DEVELOPING ACROSS THE NRN/CENTRAL HIGH PLAINS. SOUTHERLY WINDS WILL INCREASE A BIT TODAY...ESPECIALLY WEST OF MADISON AND TEMPS WILL WARM SLIGHTLY FROM YESTERDAY...BUT ONLY BY A FEW DEGREES. MORNING SUNSHINE WILL GIVE WAY TO INCREASING HIGH CLOUDS AS WE HEAD TOWARD EVENING. TONIGHT FORECAST CONFIDENCE IS MEDIUM. THIS IS A VERY TRICKY PERIOD. THE GENERAL SCENARIO SHOWS A LOW LEVEL JET INCREASING ACROSS IOWA INTO SOUTHERN MN THIS AFTERNOON...THEN LEANING INTO WCNTRL AND NORTHERN WI. THE NOSE OF THE JET REMAINS ACROSS NRN WI. WE SEE OVERALL DEEP WARM AND MOIST AIR ADVECTION ACROSS MOST OF WISCONSIN OVERNIGHT...WITH THE FOCUS NORTH. MODEL SOLUTIONS FROM THE HIGH RES TO THE LARGE SCALE ARE EXCEPTIONALLY VARIED WITH RESPECT TO THE BEHAVIOR OF THE CONVECTION TONIGHT. MANY WANT TO KEEP THE CONVECTION NORTH OF THE FORECAST AREA...CLOSER TO THE BEST LOW LEVEL JET FORCING AND COMPACT MID LEVEL SHORT WAVE EXPECTED TO ROLL EAST ALONG THE NRN WI/UPR MI BORDER. THE LOW LEVEL CAPPING IS ALSO MUCH WEAKER TO THE NORTH THAN IT IS ACROSS SOUTHERN WISCONSIN. THE AGGREGATE OF SEVERE WEATHER PARAMETERS CLEARLY FOCUSES ON NRN WI. A FEW OF THE MODELS SUGGEST THE MCS...OR THE SRN FLANK OF IT...MAY TAKE A DIVE SOUTHEAST WITH TIME...CORFIDI VECTORS WOULD SUPPORT THIS...ESPECIALLY AFTER 06Z TONIGHT. THERE WILL BE A PLUME OF INSTABILITY TO FEED OFF OF FOR SURE. A TRAILING LINE OF COLD POOL ENHANCED STORMS MAY CLIP OUR NE FORECAST AREA LATE AS THE MAIN COMPLEX HEADS EAST. ANOTHER SCENARIO HAS A COMBO OF COLD POOL DYNAMICS AND THE NRLY CORFIDI VECTORS RESULTING IN SECONDARLY THUNDERSTORM DEVELOPMENT ACROSS SE MN INTO SOUTHWEST WI. WILL UP THE POPS SLIGHTLY AND WATCH MODEL TRENDS GOING FORWARD. WE ARE NOT OUTLOOKED FOR SEVERE WEATHER TONIGHT AND THAT SEEMS REASONABLE GIVEN THE TIMING. ANY SEVERE THREAT BECOMES VERY ISOLATED BY THAT TIME. THURSDAY AND THURSDAY NIGHT...FORECAST CONFIDENCE MEDIUM. ANY CONVECTION THAT DEVELOPS OVERNIGHT WILL TAPER OFF OVER EAST CENTRAL WI THU MORNING. A STRONG CAP WILL BUILD OVER SOUTHERN WI AND PREVENT THUNDERSTORMS FOR THE REST OF THE DAYTIME PERIOD. HIGHS ARE EXPECTED IN THE MID TO UPPER 80S. WITH DEWPOINTS CREEPING INTO THE LOWER 70S... HEAT INDEX VALUES WILL LIKELY TOP OUT IN THE MID 90S. WINDS WILL BE GUSTY OUT OF THE SOUTH. A SURFACE COLD FRONT WILL TRACK SOUTHEAST THROUGH WI THU NIGHT. THE UPPER LEVEL FRONT /MAIN SHORTWAVE TROUGH/ LAGS FURTHER BEHIND AND DOES NOT GET INTO SOUTHEAST WI UNTIL FRI AFTERNOON. THE TIMING OF THIS UPPER LEVEL FRONT INTO SOUTHEAST WI HAS BEEN TRENDING SLOWER WITH THE MODELS. MOST OF THE MKX FORECAST AREA IS IN THE SPC SLIGHT RISK AREA... ALTHOUGH THIS IS CONDITIONAL ON WHETHER OR NOT THAT STRONG CAP CAN BREAK WITH THE FRONT. MANY MODELS DO NOT OVERCOME THE CAP SINCE THAT UPPER LEVEL FRONT IS SLOWER AND NOT ALLOWING MID-LEVEL COOLING IN TIME. THEY DEVELOP POST-FRONTAL ELEVATED CONVECTION WITH POSSIBLE HAIL. SO THE SEVERE THREAT IS THERE DUE TO HIGH CAPE AND MODERATE SHEAR... BUT LOOKS VERY MARGINAL FOR SOUTHERN WI AT THIS TIME. LONG TERM... FRIDAY AND FRIDAY NIGHT...FORECAST CONFIDENCE MEDIUM. THE CHANCE FOR SHOWERS AND STORMS LINGER INTO FRI MORNING OVER SOUTHEAST WI AND POSSIBLY INTO THE AFTERNOON. THIS WILL DEPEND ON WHEN THE 850MB FRONT AND 500MB SHORTWAVE TROUGH REACH SOUTHEAST WI. CLOUDS AND SCATTERED SHOWERS AND THUNDERSTORMS WILL LEAD TO HIGHS ONLY IN THE 70S. A FEW MODELS ARE SHOWING ANOTHER WEAKER SHORTWAVE TRACKING THROUGH WI FRI NIGHT...SO KEPT THE SMALL CHANCE FOR SHOWERS IN SOUTHEAST WI OVERNIGHT. SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE HIGH. PLAN ON A QUIET STRETCH OF WEATHER FOR THE WEEKEND WITH LOW HUMIDITY AND COOLER TEMPERATURES. 850MB TEMPS DROP DOWN TO AROUND 10C. MOSTLY CLEAR SKIES FRI NIGHT THROUGH SUN NIGHT MEAN TEMPS WILL BE QUITE COOL... WITH LOWS AROUND 50. HIGHS ARE EXPECTED IN THE LOWER 70S. THESE HIGHS ARE TYPICAL FOR MID SEPTEMBER INSTEAD OF EARLY SEPTEMBER. TUESDAY AND BEYOND...FORECAST CONFIDENCE MEDIUM. BY TUESDAY...WARM AIR ADVECTION WILL RESUME OVER THE MIDWEST AND THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL RETURN TO SOUTHERN WI AT TIMES NEXT WEEK. A POTENT MID LEVEL SHORTWAVE OVER THE UPPER MIDWEST ON TUE OR TUE NIGHT WOULD GIVE MOST OF WI A GOOD CHANCE FOR SOME STRONGER THUNDERSTORMS. THE MODELS ARE TRENDING SLOWER WITH THE ARRIVAL OF THIS SHORTWAVE INTO SOUTHERN WI. AVIATION/12Z TAFS/... LOOK FOR VFR CONDITIONS THROUGH 06Z THU AS HIGH PRESSURE SLOWLY RETREATS TO THE EAST. SOUTHERLY WINDS WILL INCREASE A BIT THROUGH TODAY AND CONTINUE TO STRENGTHEN TONIGHT. AS A LOW LEVEL JET LEANS INTO THE AREA LATER TONIGHT...LOOK FOR THE THREAT OF LOW LEVEL WIND SHEAR TO INCREASE...ARRIVING AT KMSN BY 06-08Z THU AND KMKE/KUES/KENW BETWEEN 09-12Z THU. THUNDERSTORMS BECOME LIKELY AFTER 06Z AT KMSN AND REMAIN IN THE CHANCE CATEGORY FOR THE OTHER SITES. A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO ROLL PRIMARILY ACROSS NORTHERN AND CENTRAL WISCONSIN...BUT WE MAY SEE DEVELOPMENT ACROSS THE SOUTH IF WE CAN BREAK THE LOW LEVEL CAP THAT WILL BE IN PLACE. MARINE... A SMALL CRAFT ADVISORY MAY BE NEEDED THURSDAY...AS SOUTHWEST WINDS ARE EXPECTED TO GUST TO AROUND 25 KNOTS. WINDS AND WAVES WOULD DIMINISH QUICKLY BY MID EVENING ON THURSDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...DDV TODAY/TONIGHT AND AVIATION/MARINE...DAVIS THURSDAY THROUGH TUESDAY...MRC
Hazardous weather outlook, Sep 3, 3:42 AM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 AM CDT WED SEP 3 2014 WIZ046-047-051-052-056>060-062>072-040845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 342 AM CDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT...MAINLY NORTH AND WEST OF A PORT WASHINGTON TO MONROE LINE. A FEW OF THESE COULD BE STRONG. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING...THEN QUIET AND VERY WARM FOR THE AFTERNOON WITH THE HEAT INDEX CLIMBING INTO THE MID AND UPPER 90S ACROSS SOUTH CENTRAL AREAS. THUNDERSTORMS ARE AGAIN LIKELY THURSDAY NIGHT AS A COLD FRONT SWEEPS ACROSS THE REGION. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY NIGHT MAINLY NORTH OF A PORT WASHINGTON TO MINERAL POINT LINE. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER RISK. THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AS ANOTHER COLD FRONT APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY NIGHT. LMZ643>646-040845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 AM CDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT...MAINLY NORTH OF PORT WASHINGTON. A FEW OF THESE COULD BE STRONG. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING. BREEZY SOUTH TO SOUTHWEST WINDS WILL BRING LARGE WAVES THURSDAY INTO THURSDAY EVENING. A SMALL CRAFT ADVISORY MAY BE NEEDED. THUNDERSTORMS ARE AGAIN LIKELY THURSDAY NIGHT AS A COLD FRONT SWEEPS ACROSS THE REGION. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY NIGHT MAINLY NORTH OF PORT WASHINGTON. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER RISK. THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AS ANOTHER COLD FRONT APPROACHES THE REGION. DAVIS WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.